Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Had oral sex. Took ipill. Does taking ipill without sex will affect periods. Will i get pregnant?

i didn t have sex with my bf but he did fingering n had oral sex . now m worried if by mistake his sperm entered my vagina . this happened on 21st may 2012 n i took an i pill on 23rd may 2102 just to avoid risk. my last period date was on 4th of may 2012. i am worried if taking an i pill without doing sex will whether affect my periods. will it delay my periods? i have a regural periods cycle. will i get pregnant?
Asked On : Sun, 27 May 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Hello mam. Chances of pregnancy are nil with only oral sex and fingering and over that you took ipill so nothing to worry.
Irregularities in period is possible because it has Progesterone in it so can cause delayed periods in some patients. This will revert by itself so nothing to worry.
Take care and start using some regular contraception.
Answered: Fri, 25 Apr 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor